# SDR SWAA2019102238121

- Difficulty date: October 20, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N796SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27889
- Aircraft time: 65,190 hours, 38,567 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Part number: 3A38981
- Condition: Out Of Position
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR VELCRO STRAP FELL FROM THE SLIDE WHEN FA MOVED THE GIRT BAR.          / REPOSITIONED SAFETY FLAP COVER PER SIP.
